# SDR 96ZZZM50

- Difficulty date: December 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N409EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47728
- Engine: Pwa JT8D9A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Cap
- Condition: Missing
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

STL - DURING CRUISE, SHUTDOWN NR 2 ENGINE, S/N 1526, DUE TO DECREASING OIL PRESSURE AND OIL QUANTITY.  FOUND OIL CAP MISSING, REPLACED OIL CAP, INSPECTED OIL SCREEN, SERVICED OIL, RAN AND LEAK CHECKED ENGINE.  OPERATIONS CHECKED NORMAL.  (M)
